# SDR IH971355011

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N583MD
- Make and model: Doug DC-9-83
- Aircraft serial: 49569
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1485
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CANTED FRAME AT FS 1485 LONGERON 8R TO 13R IS EXFOLIATED AT FASTENER HOLES.  REMOVED FRAME, FABRICATED FRAME PER SRM 51-10-2 USING 7075-0 .050 MATERIAL HEAT TREATED TO T-6.
